# SDR 02005318

- Difficulty date: January 5, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5521421
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During preflight inspection for the flight from RDU to IAD, the crew reported that the rear emergency exit lights were inoperative.  The aircraft was inspected, determined capable of safe flight, and ferried to IAD for maintenance.  At IAd, maintenance personnel removed and replaced the aft emergency exit lighting battery pack.  An operational check was satisfactory and the aircraft was returned to service.
